Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

What medicine can a person with bypass take for angina pain after TKR ?

Hi Doctor , I am 58 years old with height 5 10 and 85 Kg weight. I had a bypass surgery in June 98 with 4 grafts. One Lima in LCA & 3 Sephaneous in RCA, LAD and branch of LCA.Till now my surgery period was smooth and no serious problem occurred. But this year , I had a TKR of both knees in March 2011 and surgery is complete success. I can walk now without any problem, But my problem is that after the last surgery, I am facing engina like pain and suffocation in my left side on heart . My I ask is this temporary face or symptems of blockages again. Do I have to go for heart surgery again or with medication can solve this problem. thanks. S.K.Misra
Asked On : Fri, 5 Aug 2011
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Nephrologist 's  Response
Thanks for the query.
I dont think your anginal pain has anything to do with the chest pain. Get yourself an ECG done along with an echo and halter. These are indirect ways to know your heart status. Follow the advice of your cardiologist
Have a healthy living
Answered: Fri, 5 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor